DSpace
 

RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/3238

Title: SU (2) phase jumps and geometric phases
Authors: Bhandari, R.
Issue Date: Jul-1991
Publisher: Elsevier B.V.
Citation: Physics Letters A, 1991, Vol.157, p221-225
Abstract: Phase changes arising from SU (2) transformations on two-state systems, for example light polarization, can show a surprisingly rich behaviour including phase jumps which are traced to the geometric part of the phase change, in particular to its topological nature. This sheds new light on the significance of the geometric phase.
Description: Restricted Access.
URI: http://hdl.handle.net/2289/3238
ISSN: 0375-9601
Alternative Location: http://dx.doi.org/10.1016/0375-9601(91)90055-D
Copyright: 1991 Elsevier B.V.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1991 Phy Lett-A V157 p221.pdfRestricted Access362.84 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace